Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 6, NWS Cheyenne, WY

June 8, 2018

NWS Cheyenne, WY issued this red flag warning at Jun 8, 2018, 2:02 PM MDT. It took effect at Jun 9, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2018, 2:02 PM MDT (20:02 UTC)
In effect from
Jun 9, 2018, 11:00 AM MDT
Expired
Jun 9, 2018, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

694 
WWUS85 KCYS 082002
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
202 PM MDT Fri Jun 8 2018

...Red Flag Warning for Strong Winds and Low Humidity Saturday 
for FWZ 305 and 307...

...Fire Weather Watch for Strong Winds and Low Humidity for FWZ
305, 307 and 309 for Sunday...

.A dry cold front is forecast to move through the area Sunday
bringing widespread strong winds to much of southeast Wyoming and
Nebraska Panhandle. Winds initially develop across Carbon County
Saturday afternoon, becoming more widespread Sunday. Fuels for
305, 307 and 309 have just been reported receptive for rapid fire
growth, so critical fire weather conditions are expected both days
in these zones.

WYZ305-307-091200-
/O.NEW.KCYS.FW.W.0006.180609T1700Z-180610T0200Z/
/O.NEW.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
202 PM MDT Fri Jun 8 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR
STRONG SOUTHWEST WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER 
ZONES 305 AND 307... 

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH 
SUNDAY EVENING FOR STRONG WEST WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305 AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Saturday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Sunday morning through Sunday evening. 

* AFFECTED AREA...Fire weather zone 305.Fire weather zone 307.

* WIND...Southwest of 20 to 25 sustained with gusts to 35 mph
  expected Saturday afternoon. Even stronger winds expected
  Sunday.

* HUMIDITY...8 to 13 percent for all but the highest elevations of
  FWZ 305 and 307 Saturday and Sunday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ309-091200-
/O.NEW.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
South Laramie Range/Medicine Bow NF-
202 PM MDT Fri Jun 8 2018

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 309...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Sunday morning through
Sunday evening. 

* AFFECTED AREA...Fire weather zone 309.

* WIND...West to West Northwest winds of 30 to 35 mph with gusts
  to 50 mph possible Sunday afternoon.

* HUMIDITY...8 to 12 percent Sunday late morning through early
  evening.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
4 follow-up statements
714 
WWUS85 KCYS 090841
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
241 AM MDT Sat Jun 9 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities 
Today for Fire Weather Zones 305 and 307...

...Fire Weather Watch for Strong Gusty Winds and Low Humidities 
Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late Sunday
bringing widespread gusty winds to much of southeast Wyoming. Low 
relative humidities will occur this afternoon and Sunday afternoon.
Gusty west to southwest winds initially develop across Carbon County
this afternoon, becoming stronger and more widespread Sunday. Fuels
for zones 305, 307 and 309 are now prime for rapid fire growth, so
critical fire weather conditions are expected in these zones Saturday
and Sunday.

WYZ305-307-092200-
/O.CON.KCYS.FW.W.0006.180609T1700Z-180610T0200Z/
/O.CON.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
241 AM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES 
FOR FIRE WEATHER ZONES 305 AND 307...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 305 AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Saturday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Sunday morning through Sunday evening.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307.

* WIND...West to southwest 20 to 25 sustained with gusts to 35 mph
  expected this afternoon. Stronger wind gusts are expected 
  Sunday.

* HUMIDITY...8 to 12 percent for all but the highest elevations 
  of zones 305 and 307 Saturday and Sunday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ309-092200-
/O.CON.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
South Laramie Range/Medicine Bow NF-
241 AM MDT Sat Jun 9 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES 
FOR FIRE WEATHER ZONE 309...

* AFFECTED AREA...Fire weather zone 309.

* WIND...West to southwest winds of 20 to 30 mph with gusts to 40 
  mph are possible Sunday afternoon. 

* HUMIDITY...8 to 12 percent Sunday late morning through early 
  evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
212 
WWUS85 KCYS 091732
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
1132 AM MDT Sat Jun 9 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Today for Fire Weather Zones 305, 307 and 309...

...Fire Weather Watch for Strong Gusty Winds and Low Humidities
Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late
Sunday bringing widespread gusty winds to much of southeast
Wyoming. Low relative humidities will occur this afternoon and
Sunday afternoon. Gusty west to southwest winds initially develop
across Carbon County this afternoon, becoming stronger and more
widespread Sunday. Fuels for zones 305, 307 and 309 are now prime
for rapid fire growth, so critical fire weather conditions are
expected in these zones Saturday and Sunday.

WYZ309-100145-
/O.EXA.KCYS.FW.W.0006.000000T0000Z-180610T0200Z/
/O.CON.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
South Laramie Range/Medicine Bow NF-
1132 AM MDT Sat Jun 9 2018

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR 
GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 
309... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT this evening. 

* AFFECTED AREA...Fire weather zone 309.

* WIND...West to southwest winds of 15 to 20 mph with gusts to 30
  mph over the South Laramie Range in FWZ 309 this afternoon.
  Stronger winds are expected Sunday afternoon with gusts 
  approaching 55 mph possible.

* HUMIDITY...8 to 12 percent today and again Sunday late morning 
  through early evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307-100145-
/O.CON.KCYS.FW.W.0006.000000T0000Z-180610T0200Z/
/O.CON.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
1132 AM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THIS AFTERNOON FOR 
FIRE WEATHER ZONES 305 AND 307...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 305 AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Saturday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Sunday morning through Sunday evening.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307.

* WIND...West to southwest 20 to 25 sustained with gusts to35 
  mph expected this afternoon. Stronger wind gusts are expected 
  Sunday. 

* HUMIDITY...8 to 12 percent for all but the highest elevations of
  zones 305 and 307 today and again Sunday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
075 
WWUS85 KCYS 091923
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
123 PM MDT Sat Jun 9 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Today and Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late 
Sunday bringing widespread gusty winds to much of southeast 
Wyoming. Low relative humidities occurring this afternoon and 
Sunday afternoon. Gusty west to southwest winds initially develop 
across Carbon County this afternoon, becoming stronger and more 
widespread Sunday. Fuels for zones 305, 307 and 309 are now prime 
for rapid fire growth, so critical fire weather conditions are 
expected in these zones today and Sunday.

WYZ305-307-309-101200-
/O.UPG.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
/O.NEW.KCYS.FW.W.0007.180610T1600Z-180611T0200Z/
/O.CON.KCYS.FW.W.0006.000000T0000Z-180610T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
123 PM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THIS AFTERNOON FOR
FIRE WEATHER ZONES 305...307 AND 309... 

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR 
STRONG WEST TO NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 305...307 AND 309...

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect through 8 PM this evening. A Red Flag
Warning is also in effect for Sunday from 10 AM through 8 PM.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307.
  Fire Weather Zone 309.

* WIND...West to southwest 20 to 25 sustained with gusts to 35 mph
  expected this afternoon. Stronger wind gusts are expected
  Sunday. West to northwest winds Sunday of 25 to 30 mph sustained
  with gusts to 55 mph likely

* HUMIDITY...8 to 12 percent for all but the highest elevations
  of zones 305 and 307 today and again Sunday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
390 
WWUS85 KCYS 100207
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
807 PM MDT Sat Jun 9 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late
Sunday bringing widespread gusty winds to much of southeast
Wyoming. Low relative humidities occurring Sunday afternoon. 
Gusty west to southwest winds becoming stronger and more 
widespread Sunday. Fuels for zones 305, 307 and 309 are now prime 
for rapid fire growth, so critical fire weather conditions are 
expected in these zones Sunday.

WYZ305-307-309-101200-
/O.EXP.KCYS.FW.W.0006.000000T0000Z-180610T0200Z/
/O.CON.KCYS.FW.W.0007.180610T1600Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
807 PM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
305, 307, AND 309... 
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITIES
TODAY FOR FIRE WEATHER ZONES 305, 307, AND 309...

A Red Flag Warning is in effect for Sunday from 10 AM through 8 PM.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...West to northwest winds Sunday of 25 to 30 mph sustained
  with gusts to 55 mph likely 

* HUMIDITY...8 to 12 percent for all but the highest elevations of
  zones 305 and 307 Sunday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jun 8, 11:21 AM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 8, 11:21 AM MDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1121 AM MDT Fri Jun 8 2018

.SHORT TERM...(Today and tonight)
Issued at 216 AM MDT Fri Jun 8 2018

Another chance for severe thunderstorms today generally to the
northeast of a Lusk, to Scottsbluff, to Sidney line. Greatest
chances for severe storms in our area will be around Chadron in
the late afternoon through early evening hours. Again, we are
thinking the NAM is overdoing projected instability today, but
models consensus indicates 2-3K CAPE values by mid afternoon with
minimal CIN. Bulk shear in the mid afternoon starts to taper off
across the northern Panhandle, with the greater chances for
supercells today being to the north and east of our area where
bulk shear numbers by early evening will be close to 60 kts.
Shorter window for supercells and tornadic threat in our area
today, with any tornadoes that do form being late afternoon into
the very early evening hours along and east of a Lusk to Sidney
line, with higher risk for tornadoes setting up today from Rapid
City southeast into northern Nebraska generally east of Chadron
and Alliance (but that is not to say a small tornado risk doesn't
exist those areas 4 PM through 8 PM). Think there is enough
instability to leave mention of hail to golf ball size in again
today. Farther to the west, moisture a bit more limited and will
not be mentioning PoPs most areas west of I-25 with the exception
of the north Laramie Range. That is also not to say that a stray
storm along the southern I-25 corridor not totally out of the
question (this is eastern Wyoming in early June after all)
however right now just don't have probabilities high enough to
warrant inclusion.

.LONG TERM...(Saturday through Thursday)
Issued at 216 AM MDT Fri Jun 8 2018

PoPs decrease for the eastern zones Saturday, however we could see
a couple of marginally severe storms develop by late afternoon in
the northern to central western Nebraska Panhandle. After that, a
fairly benign but warm pattern setting up for the latter part of
the weekend into the middle of next week as stronger midlevel
westerly flow sets up to the north of our area and we see a
pronounced dryslot work in from the southwest. There will be small
chances for a stray shower or thunderstorm each day (especially
near the mountains, but overall dry pattern expected through
Tuesday then we see chances increase by Thursday as a couple of
weak shortwaves eject northeastward across the area in
southwesterly flow aloft...with increased midlevel moisture
trending us back towards a pattern of scattered afternoon and
evening showers and thunderstorms mid to late next week. Winds
will be southwesterly and breezy west of the Laramie Range, and
southeasterly 10-15 kt to the east.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday morning)
Issued at 1121 AM MDT Fri Jun 8 2018

Patchy MVFR cig around KAIA should become VFR early this afternoon.
Expect wdly sctd showers and tstms to develop initially over the
Laramie Range mid afternoon and spread into the Panhandle by late
this afternoon.  Gusty winds and MVFR vsbys associated with stronger
activity.  Clearing by 03z with VFR then expected overnight.

&&

.FIRE WEATHER...
Issued at 216 AM MDT Fri Jun 8 2018

All fire weather zones indicate fuel moisture conditions too moist
for fire concerns right now. Fuel moisture will have to be
watched closely in the coming days as we are now trending to the
backside of the spring green-up period with warm, relatively dry
conditions expected over the next several days. In the near term,
wind and fuel conditions are outside critical category for headlines
even though we do see RH values drop across the western fire
districts to less than 15 percent each day in all zones except the
higher elevations.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...JG
LONG TERM...JG
AVIATION...RE
FIRE WEATHER...JG
Hazardous weather outlook, Jun 8, 4:27 AM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
427 AM MDT Fri Jun 8 2018

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
091030-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
427 AM MDT Fri Jun 8 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A few severe thunderstorms are possible east of a line from Lusk,
to Scottsbluff, to Sidney today. Some of these storms will be
capable of producing hail to the size of golf balls and strong
winds to around 60 mph. A tornado cannot be ruled out in these
areas today, however the greater threat of tornadoes this
afternoon and evening will be farther northeast into South Dakota
and north Central Nebraska. The storms will form in the late
afternoon hours, moving to the east and northeast through the
early evening hours.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Isolated thunderstorms are expected on Saturday afternoon, however
the chances for severe storms will be less. A couple of stronger
storms over far eastern Wyoming and the western Nebraska Panhandle
will be possible, with winds to around 50 mph and hail to the size
of quarters. Thunderstorm chances Sunday through Wednesday will be
fairly low, however chances for afternoon and evening
thunderstorms will increase again by Thursday.

.Spotter information statement...

Activation of storm spotters for severe weather reports may be
needed after 4 PM today around the Lusk, Torrington, Scottsbluff,
Chadron, Alliance and Sidney areas.

WYZ103>106-109>117-091030-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
427 AM MDT Fri Jun 8 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Thunderstorm chances will be low through tonight. Overall, hazardous
weather is not expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Thunderstorm chances Saturday through Wednesday will be fairly
low, with most of any showers and thunderstorms expected to form
near the mountains. Chances for afternoon and evening thunderstorms
will increase again region-wide by Thursday.

.Spotter information statement...

Activation of storm spotters is not expected through Saturday.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:19 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte41 min
Jun 7, 6:54 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte51 min
Jun 8, 2:02 PM MDTFire Weather WatchCYS23 hr
Jun 8, 4:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 8, 4:32 PM MDTSpecial Weather StatementCYSConverse43 min
Jun 8, 5:19 PM MDTSpecial Weather StatementCYSNiobrara41 min

Nearby

Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.